# SDR CA101004009

- Difficulty date: October 1, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Propjt 200A
- Aircraft time: 1,548 hours
- Engine: Pwc PW306A
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: 40120000000
- Condition: Failed
- Location: Elevator Feel
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEPTEMBER 30/2010 PILOTS REPORT ELEVATOR FEEL FAIL REPEATEDLY ILLUMINATION IN FLIGHT.  TROUBLESHOT BY MFG, ACFT HYD SYS BLED AND ACFT RELEASE FOR RETURN TO SERVICED. OCTOBER 01/2010, PILOTS REPORT ELEVATOR FEEL FAIL BETWEEN 1-6 TIMES IN FLIGHT, TROUBLESHOT AND REPLACED THE SPCQ COMPUTER, PN 4AS8820004-007, SN ON 178, SN OFF 232 AND Q-FEEL SHUTOFF VALVE WAS REPLACED PN ON/OFF 6920-3, SN ON T1057, SN OFF 0343.   REF: W/O SC-26825, ACFT RELEASE FOR RETURN TO SERVICE. OCTOBER 02/2010, PILOTS REPORT ELEVATOR FEEL FAIL LIGHT ILLUMINATION IN FLIGHT NUMEROUS TIMES. SYS IS STILL BEING TROUBLESHOT.
